# SDR FDEA201003180901

- Difficulty date: March 18, 2010
- Submitted: March 18, 2010
- Operation: Air carrier
- Aircraft: N479FE
- Make and model: Boeing 727227
- Aircraft serial: 21461
- Aircraft time: 44,408 hours, 28,804 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 652363730
- Condition: Corroded
- Location: Bs 510-690
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ALONG SEAT TRACK MAIN CABIN BS 510 - BS 690 RBL 24.  REMOVED CORROSION AT IB FLANGE IAW SRM 51-10-6 FOUND TO BE OUT OF LIMITS IAW SRM 53-10-1 FIG 3 & 53-10-2.  REMOVED SEAT TRACK SECTION IAW SRM 51-30-2.   FABRICATED SEAT TRACK FROM BAC 1520-7927178-T6511 PO 9006020 DIM: 204" X 17" IAW SRM 53-10-5 AND FABRICATED ANGLES FROM PN 1503-1001227178T6 PO 2944688 DIM: 13" 2EA. AND (1) STRAP FROM 7075 T6 .250 PO 9008117 DIM: 7.5" X 2" IAW SRM 53-10-5, FIG 1 TREATED AND PRIMED AREA AND PARTS IAW 51-10-2. INSTALLED SEAT TRACK SECTION AT BS 480-BS 690 IAW SRM 53-10-5, FIG 1.
